# SDR SWAA2023080179992

- Difficulty date: July 18, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTION : REF - FWD CARGO COMPT LH TRANSITION ANGLE HAS CORROSION STA 500A+15 [TTG8Q00LZZNA CARD CLOSED AND MARKED LEVEL 2 CORROSION . A DAMAGE PHOTO MUST BE UPLOAD TO CARD .<[01] PHOTO UPLOADED;[02] UPDATED PAPERWORK;[03] C/W INSPECTION.
